MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE
Model Number 2832
Medical Device Problem Codes Fracture (1260); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.A 190cm, straight-tip fighter guidewire was selected for use.However, upon unpacking, the guidewire bent and the guidewire tip fractured.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
It was reported that guide wire fracture occurred.A 190cm, straight-tip fighter guide wire was selected for use.However, upon unpacking, the guide wire bent and the guide wire tip fractured.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluation by mfr: a kink at about 2mm and a kink 10mm from the distal tip were observed through examination of the returned product.

Brand Name
FIGHTER
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11268177
Report Number2134265-2021-00689
Device Sequence Number1283440
Product Code DQX
UDI-Device Identifier08714729887676
UDI-Public08714729887676
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2023
Device Model Number2832
Device Catalogue Number2832
Device Lot Number0025565606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2021
Initial Date Received by Manufacturer 01/14/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date02/02/2021
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1